# SDR USAA2013031800002

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 15,531 hours, 2,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - ESCAPE PATH LIGHT ON LAV L74 MISSING LENS.  INSTALLED LENS ON ESCAPE PATH LIGHT ASSY AT L74.
